| Catalog Number |
M0035421530 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during the procedure, aneurysm treatment the subject coil prematurely detached in the catheter.The subject coil and catheter were replaced and the procedure was completed successfully with no clinical consequences to the patient.
Additional Manufacturer Narrative
H3 other text : the device is not available for evaluation.
Event or Problem Description
It was reported during the procedure aneurysm treatment the subject coil prematurely detached in the catheter.The subject coil and catheter were replaced and the procedure was completed successfully with no clinical consequences to the patient.
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.H3 device evaluated by mfg ¿updated.H3 summary attached - updated.D4 expiration date - added.D9 product available to stryker ¿ updated.D9 returned to manufacturer on ¿updated.Due to the automated (manufacturing execution system) mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The device was returned and the lot number was not confirmed as no packaging returned with the device.During visual inspection the main coil was not returned and was seen to be detached.Functional testing was not required.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information provided by the customer is the device was prepared for use as per the dfu.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/ prior to use on the patient.Continuous flush was set up and maintained throughout the clinical procedure.The coil detached prematurely within the microcatheter.During analysis it was noted, the main coil was detached and not returned.An assignable cause of procedural factors will be assigned to the reported event of the main coil prematurely detached/separated during use as these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of procedural factors will be assigned to the analyzed device inspection of the of the main coil prematurely detached/separated during use as these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.